Skip to main content
Log in

On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces

  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

REFERENCES

  1. M. W. Wonham, Linear Multivariable Control, Springer-Verlag, Berlin, 1974.

    Google Scholar 

  2. N. K. Nikolskii and V. I. Vasjunin, J. Operator Theory, 10 (1981), 307–330.

    Google Scholar 

  3. I. Ts. Gokhberg and M. G. Krein, Theory of Volterra Operators in Hilbert Space and Its Applications [in Russian], Nauka, Moscow, 1967.

    Google Scholar 

  4. N. K. Nikol'skii, Lectures on the Shift Operator [in Russian], Nauka, Moscow, 1980.

    Google Scholar 

  5. É. R. Tsekanovskii, Uspekhi Mat. Nauk [Russian Math. Surveys], 20 (1965), no. 6, 169–172.

    Google Scholar 

  6. I. Yu. Domanov and M. M. Malamud, “Invariant and hyperinvariant subspaces of an operator J α and related operator algebras in Sobolev spaces,” Linear Algebra Appl. (to appear).

  7. M. M. Malamud, Operator Theory: Advances and Applications. Integral and Differential Operators, 102 (1998), 143–167.

    Google Scholar 

  8. I. Yu. Domanov, Methods of Functional Analysis and Topology, 1 (1999), no. 5, 1–12.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Domanov, I.Y. On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces. Mathematical Notes 72, 275–280 (2002). https://doi.org/10.1023/A:1019814415358

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/A:1019814415358

Navigation